BibTeX record: journals/tit/HellesethK06

download as .bib file

@article{DBLP:journals/tit/HellesethK06,
  author    = {Tor Helleseth and
               Alexander Kholosha},
  title     = {Monomial and quadratic bent functions over the finite fields of odd
               characteristic},
  journal   = {{IEEE} Transactions on Information Theory},
  year      = {2006},
  volume    = {52},
  number    = {5},
  pages     = {2018--2032},
  url       = {http://dx.doi.org/10.1109/TIT.2006.872854},
  doi       = {10.1109/TIT.2006.872854},
  timestamp = {Sat, 25 Oct 2014 11:39:01 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/HellesethK06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}